Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have brown discharge and abdominal pain post unsafe sex. What is the connection between weakness, yellow urine and heart burn?

i had ma last periods between 10th-13th august, then i had unprotected sex on 21st august and swallowed emergency pill that day 1st tablet and the second next day 22nd august.ma periods come between 9th-12th but i missed my period. then on 2nd September got a dirty brownish discharge for 2 days with lower abdominal pain which was turning into dark red blood then visited a doctor and told mi i was having an infection,he prescribed for mi an anti-bio and by 7th the discharge was not seen again.from then still no periods came in but would get minor nausea , feel tired..at times with nothing on my knicker. i had unprotected sex again on the 16th &17th September, then swallowed emergency pill on 18thsept. after a week i am now having this white-yellowish clear discharge on knicker, mild nausea , heart burn ,mild lower abdominal pain, yellow urine,feel weak some,times and this gas in stomach but have not yet seen my periods yet. i am worried what could be the problem
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI
Thank for asking to HCM
I appreciate your concern the brown discharge could be the retained blood and the yellow urine is due to the low water intake and some time because of the medicine too, heart burn is a indication of acid peptic problem, the over all symptoms are nothing to worry for the heart burn you can try "Tab Omeprazole 40 mg once in day" hope this information helps you have nice day.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor